# SDR SWAA2022022320393

- Difficulty date: October 16, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT INTERCOSTAL UPPER LEG CRACKED AT FLOOR BOARD HOLE STA.387 BL0. / REMOVED AND REPLACED CABIN FLOOR PANEL SUPPORT INTERCOSTAL UPPER LEG AT STA 387 BL0 AS REQUIRED PER SRM 51-10-02 AND SRM 51-40-02. PLEASE SEE SUBTASKS FOR ADDITIONAL SIGNOFFS.
